MathSciNet Relay Station
MathSciNet bibliographic data
MR989937 47D30 (46M05 47B10)
Carl, B.; Defant, A.; Ramanujan, M. S. On tensor stable operator ideals. Michigan Math. J. 36 (1989), no. 1, 63–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement